# SDR FDEA201908161903

- Difficulty date: August 16, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11F
- Aircraft serial: 48505
- Aircraft time: 86,755 hours, 20,035 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Part number: A5A7116503
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER CARGO COMPARTMENT BILGE AERA LONGERON 45 LEFT SPLICE FITTING   FOUND CRACK AT BETWEEN STATION 5-113 - 1541 LOWER CENTER CARGO COMPARTMENT BILGE AREA LONGERON 45 LEFT AT BETWEEN   STATION 5-113 - 1541 CRACKED SPLICE FITTING REMOVED AND INSTALLED WITH NEW SPLICE   AS PER SRM 51-33-01-OG. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
